# SDR 2008UALA01952

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,285 hours, 17,337 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Disk
- Condition: Dislodged
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE DISK DISLODGED.  SUPPLEMENTAL DATA UPDATE, CAUSE, DISK WAS DETERIORATED.  REPLACED FIRE BOTTLE DISK.
